Alert archive / Colorado / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 135, NWS Denver/Boulder, CO

August 19, 2021Phillips County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 19, 2021, 3:49 PM MDT for Phillips County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2021, 3:49 PM MDT (21:49 UTC)
Expired
Aug 19, 2021, 4:30 PM MDT
In force
41 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Phillips County, CO

The radar

The Goodland radar (KGLD), 132 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 1:14 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

827 
WUUS55 KBOU 192149
SVRBOU
COC095-192230-
/O.NEW.KBOU.SV.W.0135.210819T2149Z-210819T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
349 PM MDT Thu Aug 19 2021

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Southeastern Phillips County in northeastern Colorado...

* Until 430 PM MDT.

* At 349 PM MDT, a severe thunderstorm was located 11 miles south of
  Holyoke, moving northeast at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. People and 
           animals outdoors will be injured. Expect hail damage to 
           roofs, siding, windows, and vehicles.

* Locations impacted include...
  Holyoke and Pleasant Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4044 10210 4044 10241 4050 10244 4067 10213
      4046 10205
TIME...MOT...LOC 2149Z 221DEG 20KT 4042 10233 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RPK
1 follow-up statement
748 
WWUS55 KBOU 192210
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
410 PM MDT Thu Aug 19 2021

COC095-192230-
/O.CON.KBOU.SV.W.0135.000000T0000Z-210819T2230Z/
Phillips CO-
410 PM MDT Thu Aug 19 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN PHILLIPS COUNTY...

At 410 PM MDT, a severe thunderstorm was located 6 miles southwest of
Pleasant Valley, or 7 miles southeast of Holyoke, moving northeast at
25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees. People and 
         animals outdoors will be injured. Expect hail damage to 
         roofs, siding, windows, and vehicles.

Locations impacted include...
Holyoke and Pleasant Valley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4044 10210 4044 10235 4054 10237 4067 10213
      4046 10205
TIME...MOT...LOC 2210Z 230DEG 21KT 4050 10221 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 1:34 PM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, Aug 19, 1:34 PM MDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
134 PM MDT Thu Aug 19 2021

.SHORT TERM...(This afternoon through Friday)
Issued at 130 PM MDT Thu Aug 19 2021

Main concern through this evening remains the severe threat across
the northeast plains of Colorado this afternoon and evening, and
flash flood threat across the fire burn scars through this afternoon.
Severe thunderstorm watch has just been issued for much of the
northeast plains of Colorado through this evening.

Currently, unseasonably  strong upper low spinning across far
northwest Utah with scattered showers and thunderstorms ongoing
across western Colorado. Thunderstorms now developing across our
mountains, mainly along and east of the Continental Divide and
across the foothills. Stronger storms are also developing further
east along some convergence across eastern Washington county.
Surface dewpoints holding in the 50s with some mid 60s across the
far plains Given latest model guidance, the best chance still
looks to be along and north of a line from Denver to Akron
including the far northeast corner as well which will be just
north and northeast of the surface low.  Given dewpoints in the
60s, mixed layer CAPE values 1000-2000j/kg. Main threats will be
damaging winds up to 60 mph and hail up to 2 inch diameter hail.
Could even see a low tornado threat over the far northeast corner
through the evening with decent shear profile in place. Lesser
threats of severe weather further south across the Palmer Divide
to low level drying with the southwest flow.

Across the mountains and nearby plains the storms will have shifted
north and east by early evening with a rather quiet evening
expected. However the back of the trof approaches later tonight,
could see a line of showers and thunderstorms develop. Latest HRRR
showing this between 08-12z tonight through early Friday morning. As
the upper trof moves across, expect increasing subsident and drying
westerly flow. Cross sections show wind gusts up to 60 mph over
higher mountains and foothills for Friday morning. Expect decreasing
winds Friday afternoon as the trof moves further away from northern
Colorado.  Temperatures will remain on the cooler side, with
readings mainly in the lower 80s across the plains.

.LONG TERM...(Friday night through Thursday)
Issued at 230 PM MDT Thu Aug 19 2021

Quieter weather can be expected for most of this period. We'll
start off fairly dry across our forecast area with downslope flow
in place Friday evening. Winds will diminish in the early evening
hours with decreasing flow aloft and mixing. There is a small risk
we could see some weak convection over the Palmer Divide area
including Lincoln County overnight. Those shower/storm chances
would be due to weak mid level moisture convergence, but they
wouldn't be much.

By Saturday, warm advection will occur in moderate southwest flow
aloft. This will result in breezy and somewhat warmer conditions.
We can't rule out a couple late day showers/storms with just
enough destabilization and moisture returning in the southwest
flow aloft. Most of that chance would be over the mountains.

For Sunday through early next week, the ensembles point to a
continuation of somewhat drier but warm west/southwest flow aloft
over the forecast area. High temperatures will likely return to
the lower 90s for the lower elevations by Sunday, and remain in
place Monday and Tuesday.

There is fair ensemble agreement that we cool and moisten a little
toward next Wednesday, leading to a little higher chance of
storms over the forecast area by the middle part of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 130 PM MDT Thu Aug 19 2021

Expect best window for thunderstorms between 20z-24z at local
terminals with storms already just to the west of the terminals.
Expect strong and erratic winds and ILS conditions with the
storms with heavy rain and hail. Storms expected to shift further
north and east by this evening however could see another line of
storms later tonight after 08z and through 12z with the back of
the trof moving through. Could see some gust west to northwest
winds later Saturday morning behind the trof.

&&

.HYDROLOGY...
Issued at 130 PM MDT Thu Aug 19 2021

There is the increasing threat of flash flooding over the burn
scars this afternoon, especially across Cameron Peak and Calwood
burn scars with more moisture and heating resulting in higher
instability. Could see a quick 1/2 to 3/4 of an inch of rain in 30
minutes or less with the stronger storms. The storm motions will
be moving quite fast but given he moisture and strength it won't
take much to result in a situation. Have increased our flash flood
threat to the elevated category today for Cameron Peak and
Calwood with a slightly lesser threat over Williams Fork and East
Troublesome. Also could be a flood threat across the far northeast
plains with strong to severe storms given the pw values through
this evening.

Friday through Monday will be mostly dry with no flash flood
threat. A couple weak showers and thunderstorms will be possible
Saturday into early next week. However, moisture will be limited
with little rainfall expected with this activity.

There could be a limited flash flood threat developing for the
burn scars toward Wednesday if some monsoon moisture returns to
the region. There seems to be reasonable agreement of this
increase in moisture per model ensemble guidance.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Entrekin
LONG TERM...Barjenbruch
AVIATION...Entrekin
HYDROLOGY...Entrekin
Hazardous weather outlook, Aug 19, 9:55 AM MDT, 5 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
955 AM MDT Thu Aug 19 2021

COZ030>051-201600-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
955 AM MDT Thu Aug 19 2021

...SEVERE STORMS POSSIBLE ACROSS NORTHEAST PLAINS...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms will increase in areal coverage over
the northern mountains through early this afternoon, then followed
by several rounds of showers and storms during the afternoon.
Some of these storms will produce brief heavy rain and wind gusts
up to 60 mph. There is an increasing flash flood threat mainly across
the burn scars from late morning through late afternoon, especially
over Cameron Peak and Calwood burn scars.

Over the plains, scattered storms will develop this afternoon.
Some of the storms could be severe with wind gusts to 60 mph and
hail up to two inches in diameter. The threat of severe storms is
greatest north of a line from Denver to Akron between 3 PM and 9
PM. An isolated tornado is possible, most likely over the northeast
corner of Colorado after 4 PM. Showers and thunderstorms will
decrease overnight, but it will remain windy over the mountains
and higher east slopes of the Front Range.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Gusty west to northwest winds will prevail Friday behind the
exiting storm system. Over far northern Colorado and in the
foothills, wind gusts up to 40 mph are expected. A few gusts to
60 mph will be possible Friday in the wind prone areas of the
foothills.

It will be windy at times through the weekend. There is only a
slight chance for showers and thunderstorms over the mountains and
foothills Saturday, otherwise dry conditions are expected into
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 1 PM, especially along and
north of a line from Denver to Akron.

In the hours before

Local storm report, Aug 19, 2:40 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
240 PM MDT THU AUG 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             4 W ARVADA              39.81N 105.18W
08/19/2021  M1.50 INCH       JEFFERSON          CO   PUBLIC

0228 PM     HAIL             2 WNW ARVADA            39.83N 105.15W
08/19/2021  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0225 PM     HAIL             4 ESE WHITE RANCH OPEN  39.80N 105.22W
08/19/2021  M2.00 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: HEN EGG (2.00 IN.).

&&

TLH
Local storm report, Aug 19, 2:42 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
242 PM MDT THU AUG 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             1 W BRIGHTON            39.99N 104.82W
08/19/2021  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, Aug 19, 2:48 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
248 PM MDT THU AUG 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             4 ESE WHITE RANCH OPEN  39.80N 105.22W
08/19/2021  M2.00 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: HEN EGG (2.00 IN.).

0228 PM     HAIL             2 WNW ARVADA            39.83N 105.15W
08/19/2021  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0229 PM     HAIL             4 W ARVADA              39.81N 105.18W
08/19/2021  M1.50 INCH       JEFFERSON          CO   PUBLIC

0240 PM     HAIL             4 SSE SUPERIOR          39.88N 105.13W
08/19/2021  U0.75 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0240 PM     HAIL             2 NE ARVADA             39.85N 105.08W
08/19/2021  M1.00 INCH       JEFFERSON          CO   PUBLIC

0233 PM     HAIL             3 S CASTLE ROCK         39.34N 104.86W
08/19/2021  U1.00 INCH       DOUGLAS            CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0240 PM     HAIL             2 NW CASTLEWOOD CANYON  39.37N 104.79W
08/19/2021  U0.75 INCH       DOUGLAS            CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0242 PM     HAIL             1 W BRIGHTON            39.99N 104.82W
08/19/2021  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, Aug 19, 2:49 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
249 PM MDT THU AUG 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.09W
08/19/2021  E1.50 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

&&
Local storm report, Aug 19, 2:56 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
256 PM MDT THU AUG 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             2 NNW NORTHGLENN        39.93N 105.00W
08/19/2021  E0.75 INCH       ADAMS              CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0253 PM     HAIL             2 E BROOMFIELD          39.93N 105.02W
08/19/2021  E1.00 INCH       BROOMFIELD         CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0250 PM     HAIL             2 E BROOMFIELD          39.93N 105.02W
08/19/2021  E0.75 INCH       BROOMFIELD         CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0250 PM     HAIL             1 ENE WESTMINSTER       39.89N 105.04W
08/19/2021  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0249 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.08W
08/19/2021  E1.00 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0248 PM     HAIL             WESTMINSTER             39.88N 105.05W
08/19/2021  E1.00 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0247 PM     HAIL             2 W WESTMINSTER         39.89N 105.09W
08/19/2021  M1.00 INCH       JEFFERSON          CO   NWS EMPLOYEE

            98TH AND SHEIRIDAN.

0245 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.09W
08/19/2021  E1.50 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0242 PM     HAIL             1 W BRIGHTON            39.99N 104.82W
08/19/2021  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0240 PM     HAIL             2 NW CASTLEWOOD CANYON  39.37N 104.79W
08/19/2021  U0.75 INCH       DOUGLAS            CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0240 PM     HAIL             4 SSE SUPERIOR          39.88N 105.13W
08/19/2021  U0.75 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0240 PM     HAIL             2 NE ARVADA             39.85N 105.08W
08/19/2021  M1.00 INCH       JEFFERSON          CO   PUBLIC

0233 PM     HAIL             3 S CASTLE ROCK         39.34N 104.86W
08/19/2021  U1.00 INCH       DOUGLAS            CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0229 PM     HAIL             4 W ARVADA              39.81N 105.18W
08/19/2021  M1.50 INCH       JEFFERSON          CO   PUBLIC

0228 PM     HAIL             2 WNW ARVADA            39.83N 105.15W
08/19/2021  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0225 PM     HAIL             4 ESE WHITE RANCH OPEN  39.80N 105.22W
08/19/2021  M2.00 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: HEN EGG (2.00 IN.).

&&
Local storm report, Aug 19, 3:16 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
316 PM MDT THU AUG 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             2 SW TODD CREEK         39.96N 104.90W
08/19/2021  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0306 PM     HAIL             2 NE NORTHGLENN         39.93N 104.95W
08/19/2021  U1.00 INCH       ADAMS              CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0253 PM     HAIL             2 E BROOMFIELD          39.93N 105.02W
08/19/2021  E1.00 INCH       BROOMFIELD         CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0253 PM     HAIL             2 NNW NORTHGLENN        39.93N 105.00W
08/19/2021  E0.75 INCH       ADAMS              CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0250 PM     HAIL             2 E BROOMFIELD          39.93N 105.02W
08/19/2021  E0.75 INCH       BROOMFIELD         CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0250 PM     HAIL             1 ENE WESTMINSTER       39.89N 105.04W
08/19/2021  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0249 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.08W
08/19/2021  E1.00 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0248 PM     HAIL             WESTMINSTER             39.88N 105.05W
08/19/2021  E1.00 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0247 PM     HAIL             2 W WESTMINSTER         39.89N 105.09W
08/19/2021  M1.00 INCH       JEFFERSON          CO   NWS EMPLOYEE

            98TH AND SHEIRIDAN.

0245 PM     HAIL             1 NNW FEDERAL HEIGHTS   39.88N 105.03W
08/19/2021  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0245 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.09W
08/19/2021  E1.50 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0242 PM     HAIL             3 W CASTLE ROCK         39.37N 104.91W
08/19/2021  M0.88 INCH       DOUGLAS            CO   BROADCAST MEDIA

0242 PM     HAIL             1 W BRIGHTON            39.99N 104.82W
08/19/2021  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0240 PM     HAIL             2 NW CASTLEWOOD CANYON  39.37N 104.79W
08/19/2021  U0.75 INCH       DOUGLAS            CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0240 PM     HAIL             4 SSE SUPERIOR          39.88N 105.13W
08/19/2021  U0.75 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0240 PM     HAIL             2 NE ARVADA             39.85N 105.08W
08/19/2021  M1.00 INCH       JEFFERSON          CO   PUBLIC

0233 PM     HAIL             3 S CASTLE ROCK         39.34N 104.86W
08/19/2021  U1.00 INCH       DOUGLAS            CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0229 PM     HAIL             4 W ARVADA              39.81N 105.18W
08/19/2021  M1.50 INCH       JEFFERSON          CO   PUBLIC

0228 PM     HAIL             2 WNW ARVADA            39.83N 105.15W
08/19/2021  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0225 PM     HAIL             4 ESE WHITE RANCH OPEN  39.80N 105.22W
08/19/2021  M2.00 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: HEN EGG (2.00 IN.).

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:23 PM MDTSpecial Weather StatementBOULogan22 min
Aug 19, 2:01 PM MDTSpecial Weather StatementBOULogan29 min
Aug 19, 2:13 PM MDTSpecial Weather StatementBOUBroomfield17 min
Aug 19, 2:17 PM MDTSpecial Weather StatementBOUBroomfield28 min
Aug 19, 2:24 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUBoulder, Broomfield, Jefferson36 min
Aug 19, 2:30 PM MDTSevere Thunderstorm WarningBOUDouglas30 min
Aug 19, 2:39 PM MDTTornado WarningBOUAdams, Broomfield, Jefferson36 min
Aug 19, 2:46 PM MDTSevere Thunderstorm WarningBOUAdams, Weld29 min
Aug 19, 2:59 PM MDTAreal Flood AdvisoryBOUAdams61 min
Aug 19, 3:05 PM MDTTornado WarningBOUAdams, Weld25 min
Aug 19, 3:12 PM MDTTornado WarningBOUDouglas18 min
Aug 19, 3:14 PM MDTSevere Thunderstorm WarningBOUWeld31 min
Aug 19, 3:35 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert25 min
Aug 19, 3:42 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUWeld33 min
Aug 19, 3:44 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe31 min
Aug 19, 3:46 PM MDTTornado WarningBOUDouglas, Elbert14 min
Aug 19, 3:51 PM MDTSevere Thunderstorm WarningBOUSedgwick24 min
Aug 19, 3:55 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Douglas22 min
Aug 19, 3:58 PM MDTAreal Flood AdvisoryBOUWeld30 min
Aug 19, 4:04 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert41 min
Aug 19, 4:06 PM MDTAreal Flood AdvisoryBOULogan54 min
Aug 19, 4:07 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan32 min
Aug 19, 4:10 PM MDTAreal Flood AdvisoryBOUPhillips95 min
Aug 19, 4:17 PM MDTSevere Thunderstorm WarningBOUAdams43 min
Aug 19, 4:18 PM MDTSevere Thunderstorm WarningBOUElbert42 min
Aug 19, 4:25 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUPhillips35 min
Aug 19, 4:32 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe28 min
Aug 19, 4:34 PM MDTTornado WarningBOUPhillips26 min
Aug 19, 4:52 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Elbert23 min
Aug 19, 4:57 PM MDTAreal Flood AdvisoryBOULogan50 min
Aug 19, 4:57 PM MDTTornado WarningBOUPhillips33 min
Aug 19, 5:00 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan30 min
Aug 19, 5:04 PM MDTSevere Thunderstorm WarningBOULogan25 min
Aug 19, 5:09 PM MDTFlash Flood WarningBOUPhillips3 hr
Aug 19, 5:34 PM MDTSevere Thunderstorm WarningBOUPhillips26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.